Alert archive / West Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 29, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 26, 2022, 10:08 AM EDT for Raleigh County, Wyoming County, West Virginia. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2022, 10:08 AM EDT (14:08 UTC)
- Expired
- Jun 26, 2022, 4:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Raleigh County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:45 AM EDT | FLASH FLOOD | 3.3 Ssw Coal City, WV | LEGO ROAD IS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 2.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
279
WGUS51 KRLX 261408
FFWRLX
WVC081-109-261715-
/O.NEW.KRLX.FF.W.0029.220626T1408Z-220626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1008 AM EDT Sun Jun 26 2022
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
South Central Raleigh County in southeastern West Virginia...
East Central Wyoming County in southern West Virginia...
* Until 115 PM EDT.
* At 1008 AM EDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Coal City road near
Princewick is flooded. Between 1.5 and 2 inches of rain have
fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell,
Josephine, Maben and Ghent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
3759 8112 3760 8114 3758 8120 3755 8120
3754 8120 3753 8121 3752 8121 3750 8126
3763 8143
FLASH FLOOD...OBSERVED
$$
SL4 follow-up statements
785
WGUS71 KRLX 261452
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1052 AM EDT Sun Jun 26 2022
WVC081-109-261715-
/O.CON.KRLX.FF.W.0029.000000T0000Z-220626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Raleigh WV-Wyoming WV-
1052 AM EDT Sun Jun 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM EDT THIS
AFTERNOON FOR SOUTH CENTRAL RALEIGH AND EAST CENTRAL WYOMING
COUNTIES...
At 1052 AM EDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 1.5 and 2
inches of rain have fallen. Flash flooding is already occurring.
Coal City Road near Princewick is flooding as is Lego Road near Lego.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell,
Josephine, Maben and Ghent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
3759 8112 3760 8114 3758 8120 3755 8120
3754 8120 3753 8121 3752 8121 3750 8126
3763 8143
FLASH FLOOD...OBSERVED
$$
SL336
WGUS51 KRLX 261706
FFWRLX
WVC081-109-262015-
/O.EXT.KRLX.FF.W.0029.000000T0000Z-220626T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
106 PM EDT Sun Jun 26 2022
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
South Central Raleigh County in southeastern West Virginia...
East Central Wyoming County in southern West Virginia...
* Until 415 PM EDT.
* At 106 PM EDT, emergency management reported heavy rain and
flooding from thunderstorms that occurred earlier. Additional
light rain is expected this afternoon. Between 1.5 and 2.5 inches
of rain have fallen. Flash flooding is already occurring. Coal
City Road near Princewick is flooded as is Lego Road near Lego.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell,
Josephine, Maben and Ghent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
3759 8112 3760 8114 3758 8120 3755 8120
3754 8120 3753 8121 3752 8121 3750 8126
3763 8143
FLASH FLOOD...OBSERVED
$$
SL128
WGUS71 KRLX 261855
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
255 PM EDT Sun Jun 26 2022
WVC081-109-262015-
/O.CON.KRLX.FF.W.0029.000000T0000Z-220626T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Raleigh WV-Wyoming WV-
255 PM EDT Sun Jun 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT THIS
AFTERNOON FOR SOUTH CENTRAL RALEIGH AND EAST CENTRAL WYOMING
COUNTIES...
At 255 PM EDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of rain
have fallen. Flash flooding is already occurring. Coal city Road
near Princewick is flooded as is Lego Road near Lego.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell,
Josephine, Maben and Ghent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
3759 8112 3760 8114 3758 8120 3755 8120
3754 8120 3753 8121 3752 8121 3750 8126
3763 8143
FLASH FLOOD...OBSERVED
$$
SL722
WGUS71 KRLX 262006
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
406 PM EDT Sun Jun 26 2022
WVC081-109-262016-
/O.EXP.KRLX.FF.W.0029.000000T0000Z-220626T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Raleigh WV-Wyoming WV-
406 PM EDT Sun Jun 26 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 415 PM EDT THIS AFTERNOON FOR
SOUTH CENTRAL RALEIGH AND EAST CENTRAL WYOMING COUNTIES...
The heavy rain has ended and flood waters have receded. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
3759 8112 3760 8114 3758 8120 3755 8120
3754 8120 3753 8121 3752 8121 3750 8126
3763 8143
$$
FMKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 8:09 AM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 26, 8:09 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 809 AM EDT Sun Jun 26 2022 .SYNOPSIS... Chance for showers and storms increases this afternoon and evening, ahead and along a cold front. High pressure for much of the work week. Another front arrives next weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 800 AM Sunday... Made some significant updates to reflect more coverage of precipitation this morning associated with a passing mid-level wave. Subsidence behind this wave should yield a lull in precipitation for several hours into early this afternoon, with a relative minimum in cloud cover allowing for some decent surface heating. This may be somewhat constrained by additional low level cloud cover forming in cooler outflow from storms that decayed over Ohio early this morning. Did reduce forecast high temperatures by a degree or so for this afternoon to reflect this. As of 322 AM Sunday... Surface high pressure shifts east, allowing a cold front to approach from the west this evening. Meanwhile, chance PoPs will increase this morning in response of a mid-level wave, moving into our area from the west. This feature will bring showers or storms to the Middle Ohio Valley and portions of WV this morning. Most of this convection will be decaying upon arrival though. Diurnal heating and high low level moisture will contribute to unstable conditions resulting in strong convection this afternoon and evening ahead of the approaching cold front. The front will arrive to the OH River around 00Z this evening and cross east during the overnight hours. The primary threats with this activity will be damaging wind gusts along with locally very heavy rain. SPC currently has the entire forecast area outlooked in a marginal risk for severe thunderstorms with damaging winds being the main threat. Meanwhile, WPC has the entire area under a marginal risk for excessive rainfall, suggesting isolated flooding will be possible. Despite of expected clouds cover, temperatures this afternoon will remain above normal, generally in the upper 80s lowlands, ranging into the lower 70s higher elevations. Near normal temperatures are expected tonight with fresher airmass filtering behind the front. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... As of 410 AM Sunday... The aforementioned cold front is expected to clear the area early Monday morning. While precipitation may linger over the mountains through the morning, surface high pressure and drier air building in from the west are expected to bring dry conditions to the rest of the CWA. Any residual showers over the mountains should come to an end Monday afternoon as high pressure builds further east into the area. Monday night through Tuesday night, an upper level trough will be present overhead, though surface high pressure and a dry air mass in the lower levels are expected to maintain quiet weather across the area. Below normal temperatures will follow the cold front, with highs on Monday expected to be in the mid to upper 70s across the lowlands, and low 60s to 70s in the mountains. Temperatures warm by a few degrees for Tuesday, rising to upper 70s to low 80s in the lowlands and mid 60s to 70s in the mountains. Overnight temperatures in the lowlands are projected to be in the low to mid 50s Monday night, then mid 50s to around 60s for Tuesday night. Across the mountains, lows should bottom out in the upper 40s to low 50s Monday night, and low to mid 50s for Tuesday night. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 410 AM Sunday... Surface high pressure begins to shift eastward out of the area mid week as a shortwave trough passes to the north, then heights begin to lift as upper ridging briefly builds for Thursday. Meanwhile, dry air lingering in the low levels is expected to maintain primarily dry conditions through Thursday. Ridging recedes late this week as an upper trough pushes a cold front towards the area from the northwest. Chances for showers and storms are expected to return late week into next weekend as moisture increases ahead of the approaching front. Shower and storm chances are then expected to persist as the front crosses through during the weekend. Temperatures are projected to warm mid to late week, rising above normal by Thursday as the upper ridge builds over the area. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 659 AM Sunday... Radar imagery shows areas of VFR light rain moving across the northern half of the CWA. In addition, thunderstorms are developing across southern portions of WV and northwest VA moving northeast. It will be very unstable this afternoon and evening with model SB CAPE exceeding 3000 J/Kg, low deep layered shear, high helicities and PWATs around 2 inches ahead of the front. Therefore, coded VCTS at most sites due to uncertainty if sites will be hit directly by storms. This pose the potential for strong convective development, and associated brief periods of IFR/LIFR visibilities under heavy rain. Light south to southwest winds will prevail this morning into the afternoon hours. Strong gusts and erratic winds will be possible near thunderstorms. Light west to southwest flow aloft will strengthen a bit from the southwest this afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z MONDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: Evolution of convection and its impacts on TAF sites may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23 EDT 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19 CRW CONSISTENCY H H H H H H H H H H M H HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H M H M H H H PKB CONSISTENCY H H H H H H H H H H H M CKB CONSISTENCY H H H H H H H H H H H M AFTER 12Z MONDAY... IFR possible in showers and thunderstorms tonight into Monday morning, and in river valley fog early Tuesday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/JLB NEAR TERM...ARJ/JP SHORT TERM...JLB LONG TERM...JLB AVIATION...ARJ
Hazardous weather outlook, Jun 26, 5:21 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 521 AM EDT Sun Jun 26 2022 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-270930- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 521 AM EDT Sun Jun 26 2022 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Isolated strong to severe thunderstorms will be possible this afternoon and evening ahead of and along an approaching cold front. The primary threat with these storms will be locally damaging wind gusts. Heavy rainfall may also lead to localized flooding today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 26, 5:24 AM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
524 AM EDT Sun Jun 26 2022
VAZ004-261000-
Buchanan VA-
524 AM EDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of west central
Buchanan County through 600 AM EDT...
At 523 AM EDT, Doppler radar was tracking a strong thunderstorm near
Big Rock, or near Grundy, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Grundy, Big Rock, Vansant and Roseann.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3721 8211 3733 8227 3739 8218 3737 8204
3727 8198
TIME...MOT...LOC 0923Z 292DEG 17KT 3732 8216
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
08Special weather statement, Jun 26, 6:05 AM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
605 AM EDT Sun Jun 26 2022
KYZ105-261045-
Lawrence KY-
605 AM EDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of central Lawrence
County through 645 AM EDT...
At 604 AM EDT, Doppler radar was tracking a strong thunderstorm near
Webbville, or 7 miles north of Blaine, moving east at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Yatesville Lake State Park and Houckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3819 8271 3810 8262 3799 8272 3810 8291
3812 8289 3813 8291 3816 8291
TIME...MOT...LOC 1004Z 280DEG 11KT 3814 8283
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
08Special weather statement, Jun 26, 6:48 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
648 AM EDT Sun Jun 26 2022
KYZ105-WVZ005-261115-
Lawrence KY-Wayne WV-
648 AM EDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of southeastern
Lawrence and west central Wayne Counties through 715 AM EDT...
At 648 AM EDT, Doppler radar was tracking a strong thunderstorm near
Yatesville Lake State Park, moving east at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Louisa, Yatesville Lake State Park, Fort Gay, Clifford, Glenhayes and
Gallup.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3817 8274 3816 8247 3796 8254 3796 8255
3795 8256 3795 8258 3793 8258 3793 8259
3803 8279
TIME...MOT...LOC 1048Z 283DEG 9KT 3809 8271
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
20The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:18 PM EDT | Special Weather Statement | RLX | Pocahontas | 27 min |
| Jun 26, 3:33 PM EDT | Special Weather Statement | RLX | Cabell | 27 min |
| Jun 26, 3:43 PM EDT | Special Weather Statement | RLX | Cabell | 32 min |
| Jun 26, 3:50 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 25 min |
| Jun 26, 4:12 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 33 min |
| Jun 26, 4:28 PM EDT | Special Weather Statement | RLX | Wayne | 32 min |
| Jun 26, 4:44 PM EDT | Special Weather Statement | RLX | Putnam | 31 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | RLX | Lincoln | 32 min |
| Jun 26, 5:17 PM EDT | Special Weather Statement | RLX | Wayne | 28 min |
| Jun 26, 5:26 PM EDT | Special Weather Statement | RLX | Clay, Kanawha, Lincoln | 34 min |
| Jun 26, 6:04 PM EDT | Special Weather Statement | RLX | Lincoln | 26 min |
| Jun 26, 6:33 PM EDT | Special Weather Statement | RLX | Boone | 27 min |
| Jun 26, 7:00 PM EDT | Special Weather Statement | RLX | Fayette | 30 min |
Nearby
Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.